On the zeros of some generalized hypergeometric functions

Haseo Ki, Young One Kim

Research output: Contribution to journalArticle

4 Citations (Scopus)

Abstract

Let a1,...,ap,b1,...,bp be real constants with a1,...,ap≠0,-1,-2,... and b1,...,bp0, and let pFp(z)=pFp(a1,...,ap;b1,...,bp;z). It is shown that the following three conditions are equivalent to each other: (i) pFp(z) has only a finite number of zeros, (ii) pFp(z) has only real zeros, and (iii) the aj's can be re-indexed so that a1=b1+m1,...,ap=bp+mp for some nonnegative integers m1,...,mp.

Original languageEnglish
Pages (from-to)249-260
Number of pages12
JournalJournal of Mathematical Analysis and Applications
Volume243
Issue number2
DOIs
Publication statusPublished - 2000 Mar 15

    Fingerprint

All Science Journal Classification (ASJC) codes

  • Analysis
  • Applied Mathematics

Cite this